MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN MONOSOF; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

COVIDIEN LP LLC NORTH HAVEN MONOSOF; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Model Number N-2532
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intra-operatively during suturing in a laparoscopic procedure, the device needle popped off the suture.A new suture was used to complete the procedure.The patient outcome was asked but unknown.
 
Additional Manufacturer Narrative
Post market vigilance (pmv) led an evaluation of eight devices.The visual inspection of the sample noted no sutures and 1 needle.The needle was observed to be detached from the suture.Upon microscopic inspection of the needle, normal needle crimp and swage marks were observed on the needle.A needle attachment test was performed on the sealed samples and the results exceeded the specifications for this product.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
MONOSOF
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven 06473
MDR Report Key6876368
Report Number1219930-2017-07198
Device Sequence Number718842
Product Code GAR
UDI-Device Identifier10884521075993
UDI-Public10884521075993
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model NumberN-2532
Device Catalogue NumberN-2532
Device Lot NumberA4A1270X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2017
Initial Date Received by Manufacturer 08/24/2017
Supplement Date Received by Manufacturer01/24/2018
Initial Report FDA Received Date09/19/2017
Supplement Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1